Alert archive / Georgia / River Flood Warnings in 2024

River Flood Warning 276, NWS Atlanta, GA

September 27, 2024Cherokee County, Cobb County, Georgia

NWS Atlanta, GA issued this river flood warning at Sep 27, 2024, 6:36 AM EDT for Cherokee County, Cobb County, Georgia. It was in force for 11 hr.

The area

The outline as issued.

The facts

Issued
Sep 27, 2024, 6:36 AM EDT (10:36 UTC)
Expired
Sep 27, 2024, 6:05 PM EDT
In force
11 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Cherokee County, GA, Cobb County, GA

The radar

The Atlanta radar (KFFC), 79 km from the middle of the area, began a volume at 10:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Noonday Creek at Shallowford River near Woodstock (NOOG1). The gauge peaked at 11.85 ft at Sep 27, 2024, 11:00 AM EDT.

actionminormoderate51009/2709/28
Action stage
8 ft
Minor stage
10 ft
Moderate stage
13 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02392975, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

147 
WGUS42 KFFC 271036
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
636 AM EDT Fri Sep 27 2024

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Noonday Creek at Shallowford Road near Woodstock affecting 
  Cherokee and Cobb Counties.

For the Etowah River Basin...including Woodstock...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Flooding is occurring or is imminent. Most flood related deaths 
occur in automobiles. Do not attempt to cross water covered bridges, 
dips, or low water crossings. Never try to cross a flowing stream, 
even a small one, on foot. To escape rising water find another route 
over higher ground.

Additional information is available at weather.gov/atlanta.

&&

GAC057-067-272245-
/O.NEW.KFFC.FL.W.0276.240927T1036Z-240927T2300Z/
/NOOG1.1.ER.240927T1017Z.240927T1400Z.240927T1632Z.NO/
636 AM EDT Fri Sep 27 2024

...FLOOD WARNING IN EFFECT FROM THIS MORNING TO THIS EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Noonday Creek at Shallowford Road near Woodstock.

* WHEN...From this morning to this evening.

* IMPACTS...At 12.0 feet, Minor flooding continues in the woodlands 
  near the creek upstream and downstream from the gage on 
  Shallowford Road. Portions of Noonday Creek Park and residential 
  backyards on Bridge Drive will be flooded with up to two feet of 
  water. Portions of the Cherokee Golf Center downstream will begin 
  to flood.

* ADDITIONAL DETAILS...
  - At 5:45 AM EDT Friday the stage was 9.8 feet.
  - Forecast...The river is expected to rise to a crest of 11.3
    feet late this morning. However, additional rainfall is
    expected through the morning which will likely cause
    additional rises.
  - Flood stage is 10.0 feet.
  - Flood History...This crest compares to a previous crest of
    11.1 feet on 03/06/2003.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3405 8459 3408 8457 3413 8457 3412 8450
      3407 8450 3403 8450


$$

TAC
1 follow-up statement
161 
WGUS82 KFFC 272205
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
605 PM EDT Fri Sep 27 2024

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Noonday Creek at Shallowford Road near Woodstock affecting 
  Cherokee and Cobb Counties.

GAC057-067-272315-
/O.CAN.KFFC.FL.W.0276.000000T0000Z-240927T2205Z/
/NOOG1.1.ER.240927T1017Z.240927T1500Z.240927T2042Z.NO/
605 PM EDT Fri Sep 27 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Noonday Creek at Shallowford Road near Woodstock.

* ADDITIONAL DETAILS...
  - At 5:30 PM EDT Friday the stage was 9.3 feet.
  - Forecast...The river is expected to fall to 5.0 feet tomorrow
    morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3405 8459 3408 8457 3413 8457 3412 8450
      3403 8450


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 27, 6:12 AM EDT, 24 minutes earlier.

Area forecast discussion, Sep 27, 6:12 AM EDT, 24 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
612 AM EDT Fri Sep 27 2024

...New Update for Tropical Storm Helene...

.UPDATE...
Issued at 608 AM EDT Fri Sep 27 2024

Helene has been downgraded to a tropical storm and thus the
Hurricane Warnings have been dropped for the region. Tropical
Storm Warnings remain in place for all northern and central
Georgia. Due to Helene taking a more easterly track, wind impacts
in the Atlanta metro may be more isolated. Heavy rainfall and
flash flooding remain a significant concern for all of northern
and central Georgia through this morning.

&&

.SHORT TERM...
(Today through Saturday)
Issued at 317 AM EDT Fri Sep 27 2024

Key Messages

 - Strong winds and heavy rainfall from Helene will continue in
   the region this morning.

 - Conditions will improve rapidly this afternoon as precipitation
   ends and winds weaken.

Today:

At 3 AM, Helene was moving northwards through central Georgia. The
storm made landfall in the Big Bend region of Florida around 11 PM
yesterday as a category 4 storm. As of the last update from the
National Hurricane Center the storm was a category 1 hurricane. The
storm should continue to decrease in intensity as it moves into
north Georgia this morning. While the intensity may be falling, the
storm remains dangerous. Additional tree and power line damage is
probable as the storm moves northwards. Heavy tropical downpours
will also continue to exacerbate flooding concerns.

As we move into the late morning and early afternoon the rainfall
and winds from Helene will gradually diminish as what remains of the
system continues to rocket northwards. Guidance from the HREF favors
a few lingering upslope rain showers over the north Georgia
mountains this afternoon. Otherwise the rest of north and central
Georgia should be rain free by early afternoon. Though the rain will
have largely ended, local rivers and streams will continue to rise
as runoff filters through the drainage basins. Anyone with
interests that could be subject to river or stream flooding should
continue to monitor the river forecasts closely.

Tonight and Saturday:

The remnants of Helene should be absorbed into an upper level trough
over the Tennessee Valley tonight and Saturday. This should lead to
increased rainfall over Tennessee and Kentucky, and some of this
activity could wrap around into northern Georgia. A couple isolated
showers could develop as far south as central Georgia with the
diurnal heating Saturday afternoon. Any rainfall during this period
should be light and scattered, with most locations receiving less
than 0.10 inches of additional precipitation. Other than the minimal
precipitation chances, no significant weather impacts are expected
for storm clean up activities. Peak wind gusts should be in the 20
to 25 mph range Saturday afternoon and high temperatures will be in
the 70s.

Albright

&&

.LONG TERM...
(Saturday night through Thursday)
Issued at 317 AM EDT Fri Sep 27 2024

Key Messages:

 - Due to excessive rainfall from Hurricane Helene river flooding
   will likely linger into the workweek, especially along the
   main stem rivers.

 - Dry weather and near average temperatures will prevail through
   the upcoming workweek.

Sunday through the Workweek:

Upper level troughing should hangout over the central Appalachians
through early next week. This will allow a slight chance of
thunderstorms to linger over the north Georgia mountains through
Monday. Given the saturated soils any thunderstorms could pose a
localized flooding risk. Drier air wrapping around the trough from
the west should help keep the rest of Georgia dry Sunday and Monday.

Ensemble guidance shifts the trough east into the Atlantic during
the second half of the workweek As this occurs an upper level ridge
should build in over the Southeast. Forecast confidence is high that
this will result in continued dry weather through the end of the
workweek (72 of 80 GEFS & EPS members produce less than 0.1 inches
or precipitation in Atlanta through next Friday). The overall
strength of the upper level ridge looks modest and this should keep
afternoon high temperatures near seasonal averages all week
(around 80 degrees).

Albright

&&

.AVIATION...
(06Z TAFS)
Issued at 136 AM EDT Fri Sep 27 2024

As Hurricane Helene continues to move into central and northern
Georgia conditions will remain very hazardous for aviation.
Widespread IFR/LIFR conditions will continue in the region through
13Z Friday. Then conditions will gradually improve from south to
north, with prevailing VFR/MVFR likely by 21Z Friday. Winds will
remain hazardous in the region through 16Z Friday, with gusts in
the 50 to 75 kt range possible. Winds should improve after 16Z,
though gusts in the 20 to 35 kt range may linger through 00Z
Saturday.

//ATL Confidence...06Z Update...
Moderate overall confidence in the KATL TAF.
The center of Helene remains south of ATL and confidence is high
that winds will continue to increase through 09Z. Moderate
confidence in gusts over 50 kt at ATL between 08Z and 13Z Friday.

Albright

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          62  80  64  81 /  10  10  10  10
Atlanta         63  78  64  80 /  10  20  10  10
Blairsville     58  70  59  73 /  20  50  30  40
Cartersville    63  78  62  80 /  20  30  10  10
Columbus        64  83  65  85 /   0  10  10   0
Gainesville     62  76  64  78 /  10  20  20  10
Macon           64  83  66  84 /   0  10  10   0
Rome            64  75  62  80 /  30  40  10  20
Peachtree City  62  79  62  81 /  10  20  10  10
Vidalia         66  86  67  87 /   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 2 PM EDT this afternoon for GAZ001>009-011>016-
019>025-027-030>039-041>062-066>076-078>086-089>098-102>113.

Tropical Storm Warning for GAZ001>009-011>016-019>025-027-
030>039-041>062-066>076-078>086-089>098-102>113.

&&

SHORT TERM...Albright
LONG TERM....Albright
AVIATION...Albright
Hazardous weather outlook, Sep 27, 6:04 AM EDT, 32 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
604 AM EDT Fri Sep 27 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
604 AM EDT Fri Sep 27 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Tropical Storm Helene will continue to produce and elevated risk
for flash flooding and river flooding in north Georgia through
this morning. Gusty winds will also occur and may result in areas
of downed trees and power lines. Please use caution if traveling
and avoid crossing any flooded roadways.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Isolated thunderstorms will be possible over northern Georgia
between Saturday and Monday.

.SPOTTER INFORMATION STATEMENT...

Spotters should be prepared for activation tonight into Friday
morning. Please relay any information about observed severe
weather to the NWS.

In the hours before

Local storm report, Sep 27, 4:56 AM EDT, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
456 AM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     Tropical Cyclone Wrightsville            32.73N 82.72W
09/27/2024                   Johnson            GA   Emergency Mngr

            Wrightsville EM Director reports at least 10
            homes with damage from falling trees.

&&

sn
Local storm report, Sep 27, 4:57 AM EDT, 1 hour 39 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Peachtree City GA
457 AM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     Tropical Cyclone Wrightsville            32.73N 82.72W
09/27/2024                   Johnson            GA   Emergency Mngr

            Johnson County Emergency Manager reports at
            least 10 homes with damage from falling
            trees.

&&

sn
Local storm report, Sep 27, 6:14 AM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
614 AM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     Flash Flood      2 W La Vista            33.81N 84.37W
09/27/2024                   Fulton             GA   Public

            Social media post showing flooding and about
            1ft of water inundating home in Morningside
            neighborhood near and below I85 overpass.

&&
Local storm report, Sep 27, 6:19 AM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
619 AM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     Flash Flood      2 NNE Atlantic Station  33.81N 84.39W
09/27/2024                   Fulton             GA   Public

            Social media post shows cars half submerged
            in parking lot of Peachtree Park Apartments.
            One to two feet of water estimated based on
            stairs.

&&
Local storm report, Sep 27, 6:28 AM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
628 AM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 PM     Flash Flood      2 ENE Chastain Memorial 33.89N 84.36W
09/26/2024                   Fulton             GA   Local Official

            Social media Sandy Springs post showing
            water over the road and pedestrian bridge on
            Windsor Parkway over Nancy Creek between
            Northland and Peachtree Dunwoody Rd.

&&
Local storm report, Sep 27, 6:35 AM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
635 AM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     Flash Flood      1 SSE Vinings           33.86N 84.46W
09/27/2024                   Cobb               GA   Local Official

            Fire fighter and inspector reports submerged
            vehicles and a swift water rescue at Brandy
            Station SE and Woodland Brook Dr SE in
            Vinings.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 8:47 PM EDTTornado WarningFFCMontgomery, Wheeler28 min
Sep 26, 9:01 PM EDTRiver Flood WarningFFCGreene, Oconee, Oglethorpe71 hr
Sep 26, 9:03 PM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson40 hr
Sep 26, 9:20 PM EDTFlash Flood WarningFFCBarrow, Butts, Cherokee, Clayton, Cobb, Crawford and 15 more10 hr
Sep 26, 9:28 PM EDTTornado WarningFFCLaurens32 min
Sep 26, 9:29 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs5 days
Sep 26, 9:33 PM EDTRiver Flood WarningFFCChattooga24 hr
Sep 26, 10:03 PM EDTRiver Flood WarningFFCElbert, Madison, Oglethorpe32 hr
Sep 26, 10:05 PM EDTRiver Flood WarningFFCGwinnett31 hr
Sep 26, 10:08 PM EDTRiver Flood WarningFFCCobb, Fulton29 hr
Sep 26, 10:12 PM EDTRiver Flood WarningFFCHarris, Troup16 hr
Sep 26, 10:16 PM EDTRiver Flood WarningFFCChattahoochee, Muscogee60 hr
Sep 26, 10:20 PM EDTRiver Flood WarningFFCDeKalb12 hr
Sep 26, 10:21 PM EDTRiver Flood WarningFFCDeKalb15 hr
Sep 26, 10:22 PM EDTRiver Flood WarningFFCDeKalb, Fulton18 hr
Sep 26, 10:22 PM EDTRiver Flood WarningFFCDeKalb, Fulton12 hr
Sep 26, 10:23 PM EDTRiver Flood WarningFFCDeKalb, Fulton20 hr
Sep 26, 10:23 PM EDTRiver Flood WarningFFCFulton, Gwinnett14 hr
Sep 26, 10:24 PM EDTRiver Flood WarningFFCGwinnett20 hr
Sep 26, 10:24 PM EDTRiver Flood WarningFFCDeKalb19 hr
Sep 26, 10:25 PM EDTRiver Flood WarningFFCGwinnett, Walton19 hr
Sep 26, 10:25 PM EDTRiver Flood WarningFFCLamar, Spalding13 hr
Sep 26, 10:39 PM EDTRiver Flood WarningFFCDeKalb, Fulton17 hr
Sep 26, 11:07 PM EDTSpecial Weather StatementFFCJohnson23 min
Sep 26, 11:09 PM EDTRiver Flood WarningFFCForsyth26 hr
Sep 26, 11:19 PM EDTTornado WarningFFCJohnson, Washington26 min
Sep 26, 11:23 PM EDTFlash Flood WarningFFCBartow, Carroll, Cherokee, Cobb, Coweta, Douglas and 7 more6 hr
Sep 26, 11:27 PM EDTSpecial Weather StatementFFCButts, Henry33 min
Sep 26, 11:34 PM EDTRiver Flood WarningFFCFulton30 hr
Sep 26, 11:36 PM EDTFlash Flood Warning Considerable damage threatFFCClayton, Cobb, DeKalb, Fulton6 hr
Sep 27, 12:04 AM EDTSpecial Weather StatementFFCDeKalb, Henry26 min
Sep 27, 12:10 AM EDTRiver Flood WarningFFCCobb, Fulton33 hr
Sep 27, 12:28 AM EDTRiver Flood WarningFFCDeKalb25 hr
Sep 27, 12:34 AM EDTRiver Flood WarningFFCCobb, Fulton36 hr
Sep 27, 12:58 AM EDTFlash Flood WarningFFCChattahoochee, Harris, Muscogee6 hr
Sep 27, 1:23 AM EDTFlash Flood WarningFFCHarris, Meriwether, Pike, Talbot, Troup, Upson6 hr
Sep 27, 1:29 AM EDTRiver Flood WarningFFCFulton40 hr
Sep 27, 2:34 AM EDTRiver Flood WarningFFCCobb, Douglas67 hr
Sep 27, 2:43 AM EDTFlash Flood WarningFFCBleckley, Dodge, Dooly, Emanuel, Johnson, Laurens and 7 more6 hr
Sep 27, 3:10 AM EDTRiver Flood WarningFFCFulton18 hr
Sep 27, 3:30 AM EDTFlash Flood WarningFFCBaldwin, Bibb, Crawford, Glascock, Hancock, Houston and 7 more5 hr
Sep 27, 4:20 AM EDTRiver Flood WarningFFCCobb8 hr
Sep 27, 4:23 AM EDTFlash Flood WarningFFCCrawford, Houston, Macon, Marion, Schley, Talbot and 1 more4 hr
Sep 27, 4:49 AM EDTRiver Flood WarningFFCCobb9 hr
Sep 27, 4:54 AM EDTFlash Flood WarningFFCHancock, Taliaferro, Warren, Wilkes4 hr
Sep 27, 5:04 AM EDTRiver Flood WarningFFCCobb28 hr
Sep 27, 5:10 AM EDTRiver Flood WarningFFCCobb7 hr
Sep 27, 5:35 AM EDTFlash Flood WarningFFCBartow, Chattooga, Cherokee, Cobb, Coweta, Douglas and 6 more6 hr
Sep 27, 5:46 AM EDTRiver Flood WarningFFCCoweta, Fayette16 hr
Sep 27, 5:53 AM EDTRiver Flood WarningFFCCoweta10 hr
Sep 27, 5:58 AM EDTRiver Flood WarningFFCDeKalb, Rockdale23 hr
Sep 27, 6:03 AM EDTRiver Flood WarningFFCGwinnett8 hr
Sep 27, 6:07 AM EDTRiver Flood WarningFFCCobb, Fulton16 hr
Sep 27, 6:29 AM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding29 hr
Sep 27, 6:43 AM EDTFlash Flood Warning Considerable damage threatFFCClayton, Cobb, DeKalb, Fayette, Fulton, Henry and 1 more8 hr
Sep 27, 6:53 AM EDTRiver Flood WarningFFCHenry5 hr
Sep 27, 7:07 AM EDTFlash Flood Warning EmergencyCatastrophic damage threatFFCClayton, DeKalb, Fulton6 hr
Sep 27, 7:15 AM EDTFlash Flood WarningFFCCherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett8 hr
Sep 27, 7:17 AM EDTFlash Flood Warning EmergencyCatastrophic damage threatFFCDeKalb, Gwinnett6 hr
Sep 27, 7:22 AM EDTRiver Flood WarningFFCForsyth5 hr
Sep 27, 7:22 AM EDTRiver Flood WarningFFCDeKalb10 hr
Sep 27, 7:30 AM EDTFlash Flood WarningFFCChattooga, Dade, Walker4 hr
Sep 27, 7:56 AM EDTRiver Flood WarningFFCFulton13 hr
Sep 27, 7:57 AM EDTRiver Flood WarningFFCRockdale7 hr
Sep 27, 8:00 AM EDTRiver Flood WarningFFCDeKalb3 hr
Sep 27, 8:06 AM EDTRiver Flood WarningFFCTelfair30 hr
Sep 27, 8:13 AM EDTFlash Flood WarningFFCCatoosa, Cherokee, Dawson, Gilmer, Gordon, Murray and 3 more3 hr
Sep 27, 8:58 AM EDTRiver Flood WarningFFCDeKalb2 hr
Sep 27, 9:00 AM EDTRiver Flood WarningFFCCoweta, Fayette9 hr
Sep 27, 9:02 AM EDTRiver Flood WarningFFCDeKalb, Gwinnett21 days
Sep 27, 9:04 AM EDTRiver Flood WarningFFCFulton5 hr
Sep 27, 9:16 AM EDTRiver Flood WarningFFCDouglas34 hr
Sep 27, 9:17 AM EDTRiver Flood WarningFFCClayton, Fayette, Spalding39 hr
Sep 27, 9:19 AM EDTRiver Flood WarningFFCGwinnett3 hr
Sep 27, 9:20 AM EDTRiver Flood WarningFFCDeKalb, Fulton3 hr
Sep 27, 9:21 AM EDTRiver Flood WarningFFCCherokee18 hr
Sep 27, 9:57 AM EDTRiver Flood WarningFFCJefferson, Washington32 hr
Sep 27, 9:58 AM EDTRiver Flood WarningFFCWilkes4 hr
Sep 27, 9:59 AM EDTRiver Flood WarningFFCJefferson17 hr
Sep 27, 10:00 AM EDTRiver Flood WarningFFCButts, Henry, Newton35 hr

Nearby

River Flood Warnings in Georgia, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.